# SDR SWIA201438534

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 31,823 hours, 43,635 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Stiff
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS HARD TO OPEN.  INSPECTED MAIN CABIN DOOR AND FOUND LOWER FORWARD DOOR ROLLER STIFF AND HARD TO ROTATE. CLEANED AND LUBED MAIN CABIN DOOR LOWER FORWARD DOOR ROLLER IAW AMM.
